# SDR AALA20170728007

- Difficulty date: July 28, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 67,868 hours, 8,693 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT WING TRAILIING EDGE AILERON HINGE RIB NR 5 BETWEEN SPAR STATIONS 1233 AND 1235.  REPAIRED IAW SRM 57-51-02-2R-3.
